Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 178, NWS Springfield, MO

July 8, 20146 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2014, 12:26 AM CDT for 6 counties in Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 12:26 AM CDT (05:26 UTC)
Expired
Jul 8, 2014, 1:30 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Camden County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:27 AM CDTHAIL 0.253 S Gravois Mills, MOALSO 45-50 MPH WIND.
Jul 8, 1:00 AM CDTTSTM WND DMGDixon, MOLARGE LIMB FELL FROM TREE DAMAGING A CAR. TIME OF EVENT ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 10:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS53 KSGF 080526
SVRSGF
MOC029-125-131-141-161-169-080630-
/O.NEW.KSGF.SV.W.0178.140708T0526Z-140708T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 130 AM CDT

* AT 1223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF VIENNA TO IBERIA TO 5 MILES
  SOUTHWEST OF LAURIE...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE A HISTORY OF 
  PRODUCING WIND DAMAGE IN MORGAN AND MILLER COUNTIES.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLE...CAMDENTON...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...
  LAKE OZARK...LAKELAND...LAURIE...NEWBURG...OSAGE BEACH...
  RICHLAND...ROLLA...ST. JAMES...ST. ROBERT...VIENNA...VILLAGE OF
  FOUR SEASONS AND WAYNESVILLE.

THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE
MARKERS 156 AND 199 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

THIS WARNING WILL REPLACE THE PREVIOUS SEVERE THUNDERSTORM WARNING 
FOR MORGAN...CAMDEN...MILLER...MARIES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3816 9154 3811 9151
      3779 9155 3779 9180 3784 9241 3786 9241
      3784 9244 3785 9261 3790 9263 3790 9267
      3806 9294 3819 9296 3846 9273
TIME...MOT...LOC 0524Z 323DEG 31KT 3831 9195 3814 9225
          3813 9287

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
2 follow-up statements
021 
WWUS53 KSGF 080546
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT TUE JUL 8 2014

MOC141-080555-
/O.CAN.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
MORGAN MO-
1246 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3816 9154 3811 9151
      3779 9155 3779 9180 3784 9241 3786 9241
      3784 9244 3785 9260 3808 9279 3822 9275
      3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0545Z 322DEG 29KT 3812 9161 3800 9205
          3801 9274

$$

MOC029-125-131-161-169-080630-
/O.CON.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
CAMDEN MO-MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
1246 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PULASKI...PHELPS...MILLER...MARIES AND EASTERN CAMDEN COUNTIES UNTIL
130 AM CDT...

AT 1242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ST. JAMES TO DIXON TO 12 MILES
SOUTHWEST OF OSAGE BEACH...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...LAW ENFORCEMENT. TREES HAVE BEEN REPORTED DOWN FROM 
THIS LINE OF STORMS AROUND ELDON.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...LAKE OZARK...
LAKELAND...NEWBURG...OSAGE BEACH...RICHLAND...ROLLA...ST. JAMES...ST.
ROBERT...VIENNA...VILLAGE OF FOUR SEASONS AND WAYNESVILLE.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 156 AND 199 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3816 9154 3811 9151
      3779 9155 3779 9180 3784 9241 3786 9241
      3784 9244 3785 9260 3808 9279 3822 9275
      3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0545Z 322DEG 29KT 3812 9161 3800 9205
          3801 9274

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
385 
WWUS53 KSGF 080629
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT TUE JUL 8 2014

MOC029-125-131-161-169-080639-
/O.EXP.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
CAMDEN MO-MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
129 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...PHELPS...
MILLER...MARIES AND EASTERN CAMDEN COUNTIES WILL EXPIRE AT 130 AM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
      3830 9165 3816 9164 3816 9154 3811 9151
      3779 9155 3779 9180 3784 9241 3786 9241
      3784 9244 3785 9260 3808 9279 3822 9275
      3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0629Z 322DEG 29KT 3784 9134 3772 9177
          3773 9246

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:38 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 7, 8:38 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT Mon Jul 7 2014

...Short Term Update Including Expected Thunderstorm Trends...

.MESOSCALE DISCUSSION...
Issued at 818 PM CDT MON JUL 7 2014

As expected, a mesoscale convective system continues to organize
from southeastern Nebraska into far northwestern Missouri this
evening. Extreme instability and high low level theta-e
differentials will result in a portion of this line becoming
forward propagating in nature. This will likely be the eastern
extent of the line...which will take an east-southeastward track
through northern...and perhaps a portion of central Missouri. This
portion of the line will have the greatest potential for damaging
winds.

Areas of the line further to the west will become more upwind
propagating in nature which means it will take more of a southeast
or even southward track. It is this portion of the line that will
have a greater likelihood of impacting central Missouri. While the
wind threat may not be as high as areas to the north, there is
still an elevated potential for damaging wind gusts over 60 mph as
the line slides into the region later tonight. Instability will
still also be high enough to support a few storms producing large
hail.

Another threat we will be watching closely across central Missouri
is heavy rainfall potential. That line of storms will likely send
outflow south through central Missouri. This outflow will interact
with a low level jet and may produce regenerative/training
convection. We have therefore inserted a limited risk for flash
flooding across portions of central Missouri in our Hazardous
Weather Outlook products.

As we get into the predawn hours, that convective outflow may
begin to push up storms farther south across southern Missouri
and extreme southeastern Kansas as it continues to interact with
the low level jet. We have therefore raised PoPs late tonight
closer to the Highway 60 corridor.

&&

.SHORT TERM...(This Evening through Tuesday)
Issued at 237 PM CDT MON JUL 7 2014

A warm and very humid day is underway this afternoon across the
region, as temperatures warm into the low to mid 90s with dewpoints
in the low 70s.  This is resulting in heat indices around 100
degrees.

An area of cloud cover over western Missouri is all that remains of
an MCS that developed last night across southeastern Nebraska and
northeastern Kansas.  While an isolated sprinkle or two is possible
out of this area, the clouds have remained thick enough in this
region to keep inhibition high enough to preclude more robust
convection. Further east, more widespread thunderstorms have
developed over eastern Missouri (towards STL), and may develop back
to the west a bit over the next few hours, resulting in low end
thunderstorm chances over central Missouri and the eastern Ozarks
through early evening.

The main convective focus, however, is on thunderstorms that are
expected to form this afternoon and evening over eastern Nebraska
and track along a surface front, which is located across the I-70
corridor.  Significant instability and shear across this region
should be sufficient for organization in a strong to severe
convective complex as the convection moves across Missouri this
evening/tonight.  Right now, it appears that much of the severe
convection should remain just north of the SGF CWA, though the
southern end of the complex may clip the northern portions of the
CWA (U.S. 54/Lake of the Ozarks region).  The main severe weather
risk tonight will be strong straight line winds, with the potential
for greater than 70 MPH with the apex of the convective complex,
though again, it appears most likely that this will track just north
of the CWA.

Along with the wind threat, heavy rain will also be a significant
concern tonight.  While the primary MCS should be forward
propagating in nature, outflow along the southern edge may exhibit
some back building as a strong low level jet impinges upon it late
tonight.  Again, it looks like the heaviest rainfall will be just to
our north, though a sharp gradient in rainfall will likely exist
along the northern edge of the forecast area.  With both the
rainfall and wind/severe weather potential, confidence in exact
track and placement should increase later this afternoon and evening
as the complex of thunderstorms begins to take shape.

By Tuesday morning, outflow from tonight's MCS should combine with/become
the main frontal boundary as it pushes south into and eventually
through the CWA.  Some convection is likely be ongoing along this
front tomorrow morning, with additional thunderstorm activity then expected
along that front during the afternoon hours, with a few severe
storms possible.  Large hail and damaging wind gusts are the
expected threats with any strong/severe storms on Tuesday.

.LONG TERM...(Tuesday Night through Monday)
Issued at 237 PM CDT MON JUL 7 2014

The front is expected to push south of the area Tuesday night, with
surface high pressure building in behind it.  This high will give
the region a break from the heat and humidity for a few days, with
temperatures on Wednesday expected to be in the mid 80s, with
dewpoints in the 50s.

That high will retreat east Thursday into Friday, with a
corresponding increase in temperature and humidity as the upper ridge
becomes reestablished over the central Plains.  Very warm conditions
then look to continue through much of next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 608 PM CDT MON JUL 7 2014

A cluster of thunderstorms will track southeast from southeastern
Nebraska into northern and central Missouri tonight. There is a
low potential that this line may develop far enough south to clip
the Joplin and Springfield aerodromes. We have therefore gone with
PROB30 groups to cover this threat from late tonight into early
Tuesday morning. Otherwise, low level wind shear will be the main
impact overnight into early Tuesday morning. A cold front will
then pass through the area on Tuesday. Additional thunderstorm
development will be possible along this front across far southern
Missouri. We have also covered this with a PROB30 group at
Branson. South to southwest winds ahead of this front will shift
to the northwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Schaumann
Hazardous weather outlook, Jul 7, 10:49 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT MON JUL 7 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1049 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  A COMPLEX OF THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS MUCH
  OF THE OUTLOOK AREA OVERNIGHT. DAMAGING WIND GUSTS OVER
  60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE
  WITH THIS LINE. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS
  WILL ALSO ACCOMPANY THIS LINE OF STORMS. THERE IS A LIMITED
  POTENTIAL FOR FLASH FLOODING OVERNIGHT GENERALLY NORTH OF
  A FORT SCOTT KANSAS TO SALEM MISSOURI LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AND TUESDAY NIGHT
  AS A WEAK FRONT PUSHES SOUTH INTO THE REGION. THERE WILL BE THE
  RISK FOR LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH THIS
  ACTIVITY WITH THE BEST CHANCES ACROSS SOUTHERN MISSOURI TUESDAY
  AFTERNOON AND EVENING.

  SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY INTO
  FRIDAY ACROSS THE OUTLOOK AREA AS THE FRONT PUSHES BACK TO THE
  NORTH. AT LEAST ISOLATED AFTERNOON STORMS CAN BE EXPECTED
  THROUGH THE WEEKEND.

  AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES
  WILL OCCUR FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS
  MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jul 8, 12:02 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
07/07/2014                   MORGAN             MO   LAW ENFORCEMENT

            TREES DOWN IN VERSAILLES

&&

SRUNNELS
Local storm report, Jul 8, 12:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND DMG     ELDON                   38.35N 92.58W
07/08/2014                   MILLER             MO   LAW ENFORCEMENT

            TREES DOWN IN ELDON.

&&

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:11 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
Jul 7, 11:38 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Maries, Miller, Morgan52 min
Jul 8, 12:32 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon58 min
Jul 8, 1:09 AM CDTSpecial Weather StatementSGFCedar, Hickory, Polk51 min
Jul 8, 1:27 AM CDTSpecial Weather StatementSGFBarton, Jasper, Vernon48 min
Jul 8, 1:35 AM CDTSpecial Weather StatementSGFDade, Dallas, Greene, Laclede, Lawrence, Webster and 1 more40 min
Jul 8, 1:45 AM CDTSpecial Weather StatementSGFDent, Phelps, Pulaski45 min
Jul 8, 2:05 AM CDTSpecial Weather StatementSGFBarry, Christian, McDonald, Newton, Stone, Taney55 min
Jul 8, 2:14 AM CDTSevere Thunderstorm WarningSGFChristian, Dade, Douglas, Greene, Jasper, Lawrence and 2 more46 min
Jul 8, 2:24 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney66 min
Jul 8, 2:32 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright58 min
Jul 8, 2:50 AM CDTSpecial Weather StatementSGFHowell, Ozark55 min
Jul 8, 2:54 AM CDTSpecial Weather StatementSGFOregon, Shannon66 min
Jul 8, 4:06 AM CDTSpecial Weather StatementSGFVernon24 min
Jul 8, 6:06 AM CDTAreal Flood AdvisorySGFBarton, Dade, Greene, Polk6 hr
Jul 8, 9:20 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Lawrence, Stone5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.